Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Transitive permutation groups of degree $p = 2q + 1,\,p$ and $q$ being prime numbers


Author: Noboru Ito
Journal: Bull. Amer. Math. Soc. 69 (1963), 165-192
MathSciNet review: 0147535
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1963-10904-0